since my pdoc increased my lamictal to 150 mg I have had these dizzy attacks. when starting it i had that for short whle then went away, but this is worse and not going away, making it hard to work. it happens when i turn to quickly. any one?
Posts You May Be Interested In
so.....ive been taking 2 mg of Ativan for YEARS at night. My pdoc had allowed me to start taking 2 mg (spread out and not all at obe time) during the day. I was taking it as needed. When i did take it it made me very sleepy. So i havent taken it during the day, even though i had anxiety. This same pdoc had previously had me on 2,400 mg of gabapentin EVERY DAY AND had me on the 2 mg of ativan at...
Whenever I am stressed or worried I turn to this app called Happify. And fortunately it really works for me. The problem is my iPhone 7 got updated to iOS 11.3 today and now when I am opening the app it only is loading a blank white screen and crashes itself. Can anyone please please help me fix it? Or atleast give a good alternative to it or something I need help.